# SDR DALA2018110216405

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,784 hours, 24,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND ONE DOOR STOP FITTING MISSING FROM THE L2 DOOR.  INSTALLED THE STOP FITTING IAW AMM 52-11-00.
